Differential and Integral Equations

Multiple positive solutions of singular elliptic problems

Kanishka Perera and Elves A.B. Silva

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We obtain multiple positive solutions of singular semilinear elliptic boundary-value problems using a perturbation method and critical point theory.

Article information

Differential Integral Equations, Volume 23, Number 5/6 (2010), 435-444.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 34B16: Singular nonlinear boundary value problems 35J20: Variational methods for second-order elliptic equations


Perera, Kanishka; Silva, Elves A.B. Multiple positive solutions of singular elliptic problems. Differential Integral Equations 23 (2010), no. 5/6, 435--444. https://projecteuclid.org/euclid.die/1356019304

Export citation